| Model Number |
M00558360 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
Event or Problem Description
Note: this report pertains to one of two cre fixed wire dilatation balloons used in the same patient and procedure.It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2024.During withdrawal, the device would not exit the scope.It felt like it was stuck.After extensive pulling, the balloon was finally removed.It was reported that the balloon was partially deflated and upon removal, there was excess balloon gathered at the bottom of the balloon.The same problem occurred with the second cre fixed wire dilatation balloon.The procedure was completed with a third cre fixed wire dilatation balloon.There were no patient complications reported as a result of this event.